was on it on and off over the last couple of years...works great for sleep if you take it at bed time..there seems to be some contraversy over whether or not it is addictive..some doctors say yes ...some no...i never had any cravings for it when i stopped...but everyone is different..the only side effect other than sleep that i noticed was that my legs would jerk sometimes while i was laying in bed...not enough to stop taking it ...but when i did stop ..my legs stopped jerking...never really noticed much other side effects....wish i could help more.......
I've been told that it is not addictive. They use Lyrica for Fibromyalgia. For me, it did not work. I used it for about 3 months and had too many side effects and could not function at work with it and had to stop. But, it did work for my pain. Good luck!!!
I was on Lyrica 75 mgs for Fibromyalgia and it worked great for the pain, but I had trouble with my hads and feet swelling, I also gain alot of weight...Ihad to stop becaouse of the swelling..i didnt have any trouble stopping...I was told by the pharmacy it was a controlled substance... Good Luck
I have occasional nerve pain stemming from a clot in an artery that caused some nerve damage in my leg. Being that it's only occasional I take 50-100mgs on an as needed basis which is usually only once or twice a month, if that. It does wonders for that particular kind of pain(nerve), Ive never had any other medication that completely took it away. Im not exactly clear on whether or not its addictive for some people, I know in my case I dont crave for it at all and if I did Id rather suffer the pain than risk another addiction. When I first started Lyrica I was told to take it everyday(100mgs) and that it was not addictive. For the 5-6wks when I was taking it everyday I put on about 20lbs, not solely from the Lyrica but I do believe that it does cause weight gain in some cases. When I did start taking it as needed I didnt have any w/d symptoms and I started to lose weight soon after that, but that was mostly due to an increase in physical therapy and excercise. Hope something here helps you, best of luck, take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.